

Union Council 2020-2021

Meeting Agenda - 02/24 5:30PM-??? PM CST, February 24, 2021 | Location: Zoom

Nominating Committee Introductions	15 min (5:30-5:45pm)	Lily, Heidi
Slideshow on CandidatesOrientation		
Orientation	T	
Prepared Remarks	15 min (5:45-6:00pm)	Candidates
Each candidate has two (2) minutes		
Union Council Prep	15 min (6:00-6:15pm)	Lily, Heidi
Separate into a different breakout room		
Land Acknowledgement		
 Approval of Meeting Minutes* 		
Split Questions and Handouts		
Individual Interviews	~2 hrs (6:15-8:15pm) 20 min interviews, 5 min btwn	
Break/Nominating Committee Consultation	15 minutes	
Deliberation and Voting		
Adjourn*		